The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 34, Issue 2, 2015
Metadata
 

A Smooth Solution of a Singular Fractional Differential Equation
Kaido Lätt, Arvet Pedas and Gennadi Vainikko
pp. 127–146
Abstract | Full-Text PDF (304 KB) | Metadata

Uniqueness Criteria and Strong Solutions of the Boussinesq Equations in Completely General Domains
Christian Komo
pp. 147–164
Abstract | Full-Text PDF (478 KB) | Metadata

Regularity of Solutions to the $G$-Laplace Equation Involving Measures
Jun Zheng, Binhua Feng and Zhihua Zhang
pp. 165–174
Abstract | Full-Text PDF (275 KB) | Metadata

Behavior of Solutions of the Neumann Problem for the Poisson Equation near Straight Edges
Jürgen Rossmann
pp. 175–198
Abstract | Full-Text PDF (323 KB) | Metadata

Optimal Control in Matrix-Valued Coefficients for Nonlinear Monotone Problems: Optimality Conditions II
Peter I. Kogut, Ol'ga P. Kupenko and Günter Leugering
pp. 199–219
Abstract | Full-Text PDF (316 KB) | Metadata

A Fourth-Order Dispersive Flow into Kähler Manifolds
Hiroyuki Chihara and Eiji Onodera
pp. 221–249
Abstract | Full-Text PDF (317 KB) | Metadata